Alert archive / Montana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Glasgow, MT

May 28, 2010Richland County, Roosevelt County, Sheridan County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at May 28, 2010, 2:06 AM MDT for Richland County, Roosevelt County, Sheridan County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2010, 2:06 AM MDT (08:06 UTC)
Expired
May 28, 2010, 2:45 AM MDT
In force
39 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

Counties Richland County, MT, Roosevelt County, MT, Sheridan County, MT

The radar

The Glasgow radar (KGGW), 149 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2010-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2010-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WUUS55 KGGW 280806
SVRGGW
MTC083-085-091-280845-
/O.NEW.KGGW.SV.W.0021.100528T0806Z-100528T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
206 AM MDT FRI MAY 28 2010

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  SOUTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...

* UNTIL 245 AM MDT.

* AT 203 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF BROCKTON...OR 10 MILES EAST OF POPLAR...AND MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  BROCKTON...CULBERTSON...FROID AND MEDICINE LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4791 10488 4812 10527 4872 10459 4849 10404
      4831 10404
TIME...MOT...LOC 0806Z 220DEG 42KT 4809 10495

$$

GAH
WEATHER.GOV/GLASGOW
1 follow-up statement
143 
WWUS55 KGGW 280825
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
225 AM MDT FRI MAY 28 2010

MTC083-085-091-280845-
/O.CON.KGGW.SV.W.0021.000000T0000Z-100528T0845Z/
SHERIDAN-RICHLAND-ROOSEVELT-
225 AM MDT FRI MAY 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM MDT
FOR EASTERN ROOSEVELT...NORTHERN RICHLAND AND SOUTHERN SHERIDAN
COUNTIES...

AT 224 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTH OF FORT KIPP...OR 13 MILES NORTHWEST OF
CULBERTSON...AND MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 MCCABE...FROID...HOMESTEAD...RESERVE AND MEDICINE LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4797 10476 4822 10516 4872 10459 4849 10404
      4831 10404
TIME...MOT...LOC 0825Z 220DEG 42KT 4826 10474

$$

GAH
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 9:08 PM MDT, 4 hours 58 minutes earlier.

Area forecast discussion, May 27, 9:08 PM MDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
908 PM MDT THU MAY 27 2010

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SATURDAY...
UPDATED THE FORECAST TO EXTEND THE LAKE WIND ADVISORY UNTIL FRIDAY
MORNING. SURFACE GRADIENT LOOKS LIKE IT WILL REMAIN STRONG ENOUGH
TO KEEP THE NORTH TO NORTHEAST WINDS IN THE 20 TO 30 MPH RANGE.
ALSO RAISED THE POPS ACROSS THE REGION FOR AFTER MIDNIGHT. THE
SHOWERS WILL CONTINUE ACROSS THE REGION INTO FRIDAY MORNING SO
FLOODING COULD BE POSSIBLE IN AREAS ALREADY SATURATED BY RECENT
RAINS. RSMITH

PREVIOUS DISCUSSION...ELEVATED CONVECTION IS EVIDENT IN SATELLITE
IMAGERY OVER OUR WESTERN AND SOUTHWESTERN ZONES. SURFACE PRESSURE
GRADIENT HAS STRENGTHENED SOMEWHAT TODAY WITH A SURFACE LOW CENTER
MOVING SLOWLY NORTH THROUGH SOUTHEASTERN MONTANA AND HIGHER
SURFACE PRESSURES INCREASING TO THE NORTH. RADAR IMAGERY SHOWING
STRONG TO SEVERE THUNDERSTORMS OVER NORTHERN NORTH DAKOTA MOVING
AWAY TO THE NORTHEAST. AS OF EARLY THIS AFTERNOON...NO NEW RADAR
RETURNS WERE SEEN LOCALLY. CLOUD TOP TEMPERATURES OVER OUR WESTERN
ZONES WERE COOLING EARLIER TODAY...BUT AS OF 2030Z...THEY ARE
SLIGHTLY WARMING AGAIN. OVER OUR SOUTHEASTERN ZONES...SKIES HAVE
CLEARED PARTIALLY ENOUGH TO ALLOW SURFACE TEMPERATURES INTO THE
LOW TO MID 70S. HIGHER DEWPOINTS...INTO THE MID 60S...HAVE ALSO
SURGED NORTH INTO THAT AREA. THIS...COMBINED WITH EXPECTED CAPE
VALUES RANGING FROM 1000 TO 3000 J/KG OVER THE SOUTHEASTERN THIRD
OF OUR CWA WILL RAISE SEVERE WEATHER CONCERNS LATER THIS AFTERNOON
THROUGH MIDNIGHT TONIGHT. AS FAR AS OTHER SEVERE WEATHER
PARAMETERS FOR OUR SOUTHEASTERN ZONES FROM 21Z TO 03Z...TOTAL
TOTALS INDEX VALUES FROM THE UPPER 50S TO LOWER 60S...K INDEX
VALUES FROM THE UPPER 30S TO MID 40S...LIFTED INDEX VALUES RANGING
FROM -4 TO -9. NEWEST SPC DAY 1 CONVECTION OUTLOOK UPDATE
DISCUSSION...20Z...HAS NO NEW INFORMATION FOR NEMONT.

SHORT TERM MODELS CONTINUE TO BE IN GOOD AGREEMENT REGARDING THE
GENERAL UPPER LEVEL FLOW WITH THE WESTERN CONUS TROUGH AND ITS
ASSOCIATED CLOSED LOW LIFTING NORTHEAST THROUGH THE NORTHERN
ROCKIES AND ADJACENT NORTHERN HIGH PLAINS. PERIODS OF
PRECIPITATION WILL CONTINUE TO BE POSSIBLE THROUGH THIS WEEKEND AS
SMALL SCALE SHORT WAVE DISTURBANCES RIDE ALONG THE LEE SIDE OF THE
UPPER TROUGH. THE SLOW GENERAL EASTWARD PROGRESSION WILL ALSO PUSH
HIGHER TEMPERATURES AND THE THREAT FOR MORE SEVERE WEATHER EAST
MAINLY OVER THE DAKOTAS BEGINNING TOMORROW. THIS WILL BRING A
GRADUAL DECREASE IN DAILY HIGH TEMPERATURES FOR NEMONT OVER THE
NEXT SEVERAL DAYS. BMICKELSON

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
GOING FORECAST WAS IN GOOD SHAPE AND JUST MADE TWEAKS TO POPS FOR
EARLY IN THE PERIOD TO LOWER A BIT. JAMBA

PREVIOUS DISCUSSION...
UPPER LOW IS EXPECTED TO MOVE ACROSS ALBERTA SATURDAY NIGHT AND
SASKATCHEWAN ON SUNDAY WITH UPPER TROUGH OVER MONTANA. THIS SYSTEM
WILL BRING COLD AND WET WEATHER INTO THE AREA. WITH 850 MB FALLING
TO AS COLD AS -2C...THERE IS A POSSIBILITY FOR SNOW SATURDAY NIGHT
AND SUNDAY MORNING NORTH OF THE MISSOURI RIVER. WILL MENTION A MIX
OF RAIN AND SNOW FOR NOW. THE UPPER LOW AND TROUGH EXITS THE AREA
SUNDAY NIGHT. NEARLY ZONAL FLOW AND WEAK RIDGING ALOFT IS EXPECTED
FOR MONDAY AND TUESDAY. THIS WILL BRING WARMER AND DRIER WEATHER.
HOWEVER...WEAK SHORTWAVES EMBEDDED IN THE ZONAL FLOW MAY BE ENOUGH
TO TOUCH OFF A SHOWER OR THUNDERSTORM SO WILL MENTION A SLIGHT
CHANCE OF PRECIP THROUGH MONDAY NIGHT.

NEXT UPPER TROUGH ENTERS WESTERN MONTANA ON TUESDAY AND SOUTHWEST
FLOW AHEAD OF THIS TROUGH WILL BRING SOME MOISTURE INTO EASTERN
MONTANA IN THE AFTERNOON. WILL MENTION A CHANCE OF THUNDERSTORMS
OVER THE SOUTHWEST HALF OF THE FORECAST AREA. THE TROUGH MOVES
THROUGH TUESDAY NIGHT AND WEDNESDAY WITH SOME DIFFERENCES BETWEEN
THE GFS AND ECMWF IN TIMING AND STRENGTH. EITHER WAY...NORTHEAST
MONTANA WILL HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS.

AN UPPER RIDGE FOLLOWS FOR NEXT THURSDAY WITH GFS DRY AND ECMWF
WET AS IT BRINGS WEAK WAVES ACROSS THE RIDGE. WILL MENTION A
SLIGHT CHANCE OF THUNDERSTORMS FOR NOW. FORRESTER

&&

.AVIATION...
MVFR CEILINGS AT GLASGOW AND WOLF POINT WITH VFR CONDITIONS AT
SIDNEY AND GLENDIVE ARE LIKELY TO CONTINUE ONLY BRIEFLY THIS
EVENING. IFR CEILINGS WILL BE POSSIBLE AFTER 02Z FOR KGGW AND
KOLF. SCATTERED THUNDERSTORMS FORMING THIS EVENING MAY LOWER
CONDITIONS TO IFR FOR KSDY AND KGDV...AND TO LIFR FOR KGGW AND
KOLF TONIGHT HOWEVER. MORE OF A CONCERN IS THAT SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL BEING THE GREATEST THREAT.
AFTER ABOUT 17Z...MVFR TO BORDERLINE VFR CONDITIONS ARE EXPECTED
TO RETURN FOR ALL SITES. LOCAL GUSTY WINDS CAN BE EXPECTED NEAR
THE STRONGER STORMS TONIGHT. JAMBA/BMICKELSON

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CENTRAL AND
SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT...
MCCONE...RICHLAND...DAWSON...PRAIRIE...WIBAUX...NORTHERN
VALLEY...EASTERN ROOSEVELT.

LAKE WIND ADVISORY UNTIL 6 AM MDT FRIDAY FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 27, 10:07 AM MDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
1007 AM MDT THU MAY 27 2010

MTZ016>027-059>062-281200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
1007 AM MDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHEAST MONTANA
POSSIBLY THIS AFTERNOON BUT MORE LIKELY TONIGHT. SOME OF THESE
STORMS WILL BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND
POSSIBLY ISOLATED TORNADOES. HEAVY RAINFALL IS ALSO POSSIBLE.
WITH MANY SMALL STREAMS NEAR BANKFULL AND GROUND SATURATED FROM
RECENT RAINS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TONIGHT FOR
NORTHEAST MONTANA ROUGHLY EAST OF SACO TO COHAGEN LINE.

A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE THROUGH 9 PM
THIS EVENING. LOOK FOR EAST WINDS 20 TO 30 MPH WITH GUSTS TO 40
MPH OVER FORT PECK LAKE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY NEAR THE
NORTH DAKOTA BORDER.

COLD AIR WILL IMPACT NORTHEAST MONTANA FOR THE MEMORIAL DAY
WEEKEND. MORE RAIN IS LIKELY SATURDAY AND SATURDAY NIGHT.
TEMPERATURES WILL BE COLD ENOUGH SATURDAY NIGHT AND SUNDAY MORNING
THAT A MIX OF RAIN AND SNOW IS POSSIBLE NORTH OF THE MISSOURI
RIVER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 27, 10:31 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1031 PM MDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             6 SSE JORDAN            47.24N 106.84W
05/27/2010  E1.00 INCH       GARFIELD           MT   TRAINED SPOTTER

&&

RSMITH
Local storm report, May 27, 10:56 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1056 PM MDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             12 NW LINDSAY           47.34N 105.33W
05/27/2010  M1.75 INCH       DAWSON             MT   PUBLIC

&&

RSMITH
Local storm report, May 27, 11:13 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1113 PM MDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             6 NW NELSON CREEK RECRE 47.62N 106.32W
05/27/2010  E1.00 INCH       GARFIELD           MT   TRAINED SPOTTER

&&

RSMITH
Special weather statement, May 27, 11:44 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1144 PM MDT THU MAY 27 2010

MTZ018>020-280645-
SHERIDAN-DANIELS-ROOSEVELT-
1144 PM MDT THU MAY 27 2010

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  DANIELS COUNTY IN NORTHEAST MONTANA...
  WESTERN SHERIDAN COUNTY IN NORTHEAST MONTANA...

UNTIL 1245 AM MDT.

AT 1141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SCOBEY...MOVING NORTHEAST AT
45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
   SCOBEY...
   FLAXVILLE...
   WHITETAIL...
   REDSTONE...

LAT...LON 4887 10476 4855 10536 4858 10601 4901 10540
TIME...MOT...LOC 0544Z 239DEG 41KT 4873 10547

RSMITH
WEATHER.GOV/GLASGOW
Local storm report, May 28, 1:05 AM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
105 AM MDT FRI MAY 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             N WOLF POINT            48.09N 105.64W
05/28/2010  E1.00 INCH       ROOSEVELT          MT   PUBLIC

&&

RSMITH
Special weather statement, May 28, 1:51 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
151 AM MDT FRI MAY 28 2010

MTZ019-020-023-024-062-280845-
SHERIDAN-RICHLAND-MCCONE-ROOSEVELT-
151 AM MDT FRI MAY 28 2010

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  SOUTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...

UNTIL 245 AM MDT.

AT 146 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WOLF POINT  THIS STORM WAS
NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF NORTHEASTERN MCCONE COUNTY...
  RURAL AREAS OF EASTERN ROOSEVELT COUNTY...
  RURAL AREAS OF SOUTHERN SHERIDAN COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4779 10504 4800 10538 4881 10446 4831 10404
      4812 10405
TIME...MOT...LOC 0751Z 180DEG 0KT 4802 10556

GAH
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:34 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Prairie26 min
May 27, 8:35 PM MDTSpecial Weather StatementGGWSheridan40 min
May 27, 8:45 PM MDTSevere Thunderstorm WarningGGWSheridan30 min
May 27, 8:58 PM MDTSevere Thunderstorm WarningGGWMcCone, Prairie47 min
May 27, 9:01 PM MDTTornado WarningGGWMcCone, Prairie59 min
May 27, 9:25 PM MDTTornado WarningGGWDawson, McCone, Prairie50 min
May 27, 9:29 PM MDTSevere Thunderstorm WarningGGWMcCone61 min
May 27, 9:57 PM MDTSevere Thunderstorm WarningGGWGarfield23 min
May 27, 10:14 PM MDTTornado WarningGGWDawson, Richland31 min
May 27, 10:27 PM MDTSevere Thunderstorm WarningGGWGarfield63 min
May 27, 10:43 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Valley62 min
May 27, 10:47 PM MDTTornado WarningGGWGarfield28 min
May 27, 10:55 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone64 min
May 27, 11:17 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Valley58 min
May 27, 11:42 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Roosevelt63 min
May 27, 11:44 PM MDTSpecial Weather StatementGGWDaniels61 min
May 28, 12:40 AM MDTSevere Thunderstorm WarningGGWMcCone, Roosevelt, Valley65 min
May 28, 1:05 AM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland, Roosevelt55 min
May 28, 1:18 AM MDTSevere Thunderstorm WarningGGWDaniels, McCone, Roosevelt, Sheridan57 min
May 28, 1:51 AM MDTSpecial Weather StatementGGWRoosevelt, Sheridan54 min
May 28, 2:40 AM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan50 min
May 28, 6:03 AM MDTDense Fog AdvisoryGGWDawson, Prairie, Richland, Wibaux4 hr
May 28, 10:04 AM MDTFlash Flood WatchGGWDaniels, Dawson, McCone, Prairie, Richland, Roosevelt and 3 more18 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.